Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 27, NWS Memphis, TN

April 28, 2014Craighead County, Greene County, Mississippi County, Arkansas; Dunklin County, Missouri

NWS Memphis, TN issued this tornado warning at Apr 28, 2014, 2:16 AM CDT for Craighead County, Greene County, Mississippi County, Arkansas; Dunklin County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 2:16 AM CDT (07:16 UTC)
Expired
Apr 28, 2014, 3:00 AM CDT
In force
44 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 84 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:43 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 7.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2449 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
618 m²/s²
Significant tornado parameter
8.8
Supercell composite
40.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WFUS54 KMEG 280716
TORMEG
ARC031-055-093-MOC069-280800-
/O.NEW.KMEG.TO.W.0027.140428T0716Z-140428T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
216 AM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 300 AM CDT

* AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO 6 MILES SOUTH OF
  BROOKLAND...OR NEAR BAY...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BROOKLAND...LAKE CITY...LEACHVILLE...MANILA...MONETTE...BLACK OAK
  AND BUCK DONIC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3614 9042 3589 9011 3575 9058 3583 9065
TIME...MOT...LOC 0716Z 229DEG 25KT 3584 9055

$$
1 follow-up statement
603 
WWUS54 KMEG 280759
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
259 AM CDT MON APR 28 2014

ARC031-055-093-MOC069-280808-
/O.EXP.KMEG.TO.W.0027.000000T0000Z-140428T0800Z/
CRAIGHEAD AR-DUNKLIN MO-GREENE AR-MISSISSIPPI AR-
259 AM CDT MON APR 28 2014

...THE TORNADO WARNING FOR NORTHWESTERN MISSISSIPPI...CENTRAL
GREENE...SOUTHWESTERN DUNKLIN AND EASTERN CRAIGHEAD COUNTIES WILL
EXPIRE AT 300 AM CDT...

AT 258 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO
EXPIRE.

.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.

LAT...LON 3614 9042 3589 9011 3575 9058 3583 9065
TIME...MOT...LOC 0758Z 229DEG 25KT 3603 9028

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 28, 12:15 AM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 28, 12:15 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1215 AM CDT MON APR 28 2014

.UPDATE...AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 855 PM CDT SUN APR 27 2014/

DISCUSSION...01Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER NORTH
CENTRAL KANSAS WITH A WARM FRONT EXTENDING SOUTH ACROSS PORTIONS
OF CENTRAL ARKANSAS AND JUST SOUTH OF THE FORECAST AREA ACROSS
CENTRAL MISSISSIPPI. NORTH OF THE BOUNDARY...TEMPERATURES ACROSS
THE MID SOUTH AS OF 8 PM CDT ARE IN THE 60S NORTH OF THE BOUNDARY
AND IN THE UPPER 70S TO LOWER 80S SOUTH. 00Z KLZK RAOB AND 22Z
SOUNDING LAUNCHED BY MISSISSIPPI STATE OVER EAST ARKANSAS INDICATE
IMPRESSIVE 0-1 KM STORM RELATIVE HELICITIES AT OR ABOVE 400 M2/S2.
/723 M2/S2 AT LZK/ SURFACE BASED INSTABILITY NORTH OF THIS
BOUNDARY AT THE MOMENT IS MINIMAL AT BEST AND THUS FAR CONFINED
MAINLY TO PORTIONS OF EAST ARKANSAS AND NORTH MISSISSIPPI TOWARDS
CENTRAL MISSISSIPPI.

00Z WRF HASN/T ARRIVED YET BUT LATEST SHORT TERM MODEL TRENDS
INDICATE THE BOUNDARY SHOULD BEGIN TO LIFT NORTH OVERNIGHT WITH
INSTABILITY INCREASING ACROSS THE REMAINDER OF THE MID SOUTH.
IN ADDITION...THE LATEST HI-RES RAPID REFRESH /HRRR/ SUGGESTS A
POTENTIAL FOR AN ADDITIONAL LINE OF SHOWERS AND THUNDERSTORMS TO
DEVELOP WEST OF THE CURRENT LINE ACROSS CENTRAL/NORTHEAST ARKANSAS
AS YET ANOTHER SHORTWAVE TROUGH ROTATES THROUGH THE LOWER
MISSISSIPPI VALLEY OVERNIGHT INTO MONDAY MORNING.

LARGE HAIL...DAMAGING WINDS...TORNADOES...AND FLASH FLOODING WILL
ALL CONTINUE TO REMAIN THE SEVERE WEATHER THREATS INTO THE
OVERNIGHT HOURS. THE OVERALL CONVECTIVE MODE MAY ALSO BEGIN TO
EVOLVE INTO MULTI QUASI-LINEAR CONVECTIVE SYSTEMS /QLCS'S/ AS THE
NIGHT PROGRESSES.

CURRENT FORECAST IS IN GOOD SHAPE BUT WILL NEED TO MAKE
ADJUSTMENTS TO ACCOUNT FOR CONVECTIVE TRENDS. WILL ADJUST ALL
ELEMENTS AS NEEDED.

UPDATED GRIDS WILL BE AVAILABLE SHORTLY.

CJC

PREV DISCUSSION... /ISSUED 645 PM CDT SUN APR 27 2014/

UPDATE...AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 336 PM CDT SUN APR 27 2014/

SECONDARY WARM FRONT CONTINUES TO TRY TO PUSH NORTHWARD ACROSS
THE CWA. ONGOING CONVECTION IS SLOWING THE FRONTS PROGRESS. OVER
THE LAST HOUR...IT SEEMS TO FINALLY MAKING SOME PROGRESS AS
CONVECTION HAS LIFTED OUT OF TUNICA AND ST FRANCIS COUNTIES. SKIES
ARE STARTING TO CLEAR ACROSS PORTIONS OF COAHOMA AND TALLAHATCHIE
COUNTIES. A WARM AND JUICY ATMOSPHERE EXISTS JUST SOUTH OF THESE
COUNTIES WHERE TEMPERATURES HAVE RISEN INTO THE LOWER TO MID 80S.
DEWPOINTS ARE IN THE UPPER 60S TO LOWER 70S. THIS AIRMASS WILL
SPREAD INTO THE MIDSOUTH THIS EVENING. A STRONG UPPER LEVEL JET
MAY INTERACT WITH THIS AIRMASS TO PRODUCE A FEW SUPERCELLS THIS
EVENING. HOWEVER...BETTER CHANCES FOR STORMS WILL COME LATER THIS
EVENING AS STORMS DEVELOP AHEAD OF THE DRY LINE...WHICH IS ROUGHLY
LOCATED NEAR THE OK/AR BORDER AT THIS TIME. THESE STORMS WILL PUSH
EAST ACROSS ARKANSAS THIS EVENING PRODUCING DAMAGING WINDS...LARGE
HAIL AND POSSIBLY A FEW STRONG...LONG TRACKED TORNADOES. THESE
STORMS WILL PUSH INTO EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...EXTREME WEST TENNESSEE AND NORTHWEST MISSISSIPPI AFTER
8-10 PM. QUESTIONS STILL REMAIN IF THEY WILL MAINTAIN THERE
INTENSITY AS THEY PUSH INTO THE MIDSOUTH. REGARDLESS...FLASH
FLOODING WILL BE A CONCERN AS MANY AREAS HAVE ALREADY PICKED UP
OVER TWO INCHES OF RAIN.

THUNDERSTORMS MAY EVENTUALLY EVOLVE INTO AN MCS OVERNIGHT AS IT
PUSHES EAST INTO WEST TENNESSEE AND NORTH MISSISSIPPI. LINGERING
CONVECTION COULD STILL BE OCCURRING MONDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND AREAS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. MEANWHILE...DRY LINE WILL HAVE ADVANCED EASTWARD
AND WILL ROUGHLY BE LOCATED NEAR THE MISSISSIPPI RIVER ON MONDAY.
EXPECT THE DRY LINE TO BE THE SOURCE OF REDEVELOPMENT OF SHOWERS
AND THUNDERSTORMS BY MONDAY AFTERNOON INTO MONDAY NIGHT. WHETHER OR
NOT THE THUNDERSTORMS BECOME SEVERE WILL BE DETERMINED BY HOW MUCH
THE ATMOSPHERE IS WORKED OVER BY TONIGHTS CONVECTION. IF STORMS DO
BECOME SEVERE...BEST CHANCES WOULD OCCUR ACROSS AREAS OF WEST
TENNESSEE NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI.
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES WILL BE POSSIBLE.

GUSTY SOUTHERLY WINDS WILL OCCUR OFF AND ON TONIGHT THROUGH
MONDAY. WILL EXPAND THE WIND ADVISORY TO COVER THE ENTIRE CWA.

ON TUESDAY...DRY LINE/FRONT MAY PUSH BACK NORTHWARD A TAD BUT WILL
REMAIN THE MAIN SOURCE FOR REDEVELOPMENT. BEST CHANCES WILL OCCUR
ACROSS NORTHEAST MISSISSIPPI. AGAIN SEVERE CHANCES WILL DEPEND ON
WHETHER OR NOT ATMOSPHERE HAS RECOVERED FROM PREVIOUS CONVECTION.

WEDNESDAY THROUGH THE END OF THE WEEK...UPPER LEVEL LOW WILL
MEANDER THROUGH THE UPPER MIDWEST INTO THE OHIO VALLEY. WRAP
AROUND SHOWERS COULD SKIRT NORTHERN AREAS OF THE MIDSOUTH BUT FOR
NOW WILL KEEP DRY CONDITIONS IN THE FORECAST. MAIN EFFECTS WILL BE
CLOUDS AND COOLER TEMPERATURES.

HIGH PRESSURE WILL MOVE INTO THE MIDSOUTH BY THE WEEKEND.
TEMPERATURES WILL MODERATE UNDERNEATH MOSTLY SUNNY SKIES.

KRM

&&

.AVIATION...06Z TAF CYCLE

MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO IMPACT ALL TAF
SITES OVER THE NEXT 24 HOURS. THERE IS CURRENTLY A LULL IN CONVECTION
ALTHOUGH JUST WITHIN THE LAST HOUR THUNDERSTORMS HAVE DEVELOPED IN
THE VICINITY OF MEM. THE NEXT ORGANIZED ROUND OF THUNDERSTORMS IS
ON THE WAY...CURRENTLY MOVING ACROSS ARKANSAS. TSRA ARRIVAL IS
EXPECTED AT JBR ABOUT 7-8Z...MEM AROUND 09Z...ALTHOUGH THE CURRENT
STORM AT MEM MAY RESULT IN A PROLONGED DURATION OF TSRA. AT MKL
TSRA ARRIVAL IS EXPECTED BETWEEN 9 AND 11Z...AND TUP AROUND
11-12Z. TEMPORARY IFR CONDS DUE TO HEAVY RAIN IS EXPECTED IN
ASSOCIATION WITH THUNDERSTORMS BUT PREVAILING CONDITIONS SHOULD BE
MVFR TO VFR. EXPECT RAPIDLY CHANGING CONDITIONS. MULTIPLE
AMENDMENTS CAN BE EXPECTED AS THUNDERSTORMS DEVELOP...APPROACH AND
MOVE AWAY FROM TAF SITES. TIMING OF ONSET OF THUNDERSTORMS WILL
LIKELY NEED ADJUSTMENT. PREVAILING WINDS WILL BE FROM THE
SOUTHEAST...GRADUALLY SHIFTING SOUTH OR SOUTHWEST 10-20KT...BUT IN
ASSOCIATION WITH THUNDERSTORMS STRONG GUSTY CONDITIONS CAN BE
EXPECTED. SOME THUNDERSTORMS MAY BE SEVERE BOTH TONIGHT AND
TOMORROW.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.

     WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR ALCORN-BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
     TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

     FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

     FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 27, 3:44 PM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT SUN APR 27 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-280845-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
344 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS
EXPECTED FROM LATE THIS AFTERNOON INTO TONIGHT ACROSS PORTIONS OF
THE MIDSOUTH. A MODERATE RISK OF SEVERE THUNDERSTORMS EXIST ACROSS
ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL AND THOSE PORTIONS OF
WEST TENNESSEE AND NORTH MISSISSIPPI ALONG AND WEST OF A LINE FROM
DYERSBURG TENNESSEE TO CHARLESTON MISSISSIPPI. THE MODERATE RISK
AREA INCLUDES THE CITIES OF MEMPHIS...JONESBORO...AND CLARKSDALE
MISSISSIPPI. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST ELSEWHERE
ACROSS THE MIDSOUTH.

A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY.
TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA.

HEAVY RAINFALL RESULTING IN FLASH FLOODING IS POSSIBLE THIS
AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR
THE ENTIRE MIDSOUTH.

A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST MONDAY
AFTERNOON AND NIGHT ACROSS MUCH OF NORTH MISSISSIPPI INTO PORTIONS
OF WEST TENNESSEE. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST
ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS
AND LARGE HAIL MAY OCCUR. TORNADOES MAY BE STRONG ESPECIALLY IN THE
MODERATE RISK AREA.

THE THREAT FOR ORGANIZED SEVERE WEATHER WILL SHIFT TO NORTHEAST
MISSISSIPPI TUESDAY.

HEAVY RAINFALL WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF
THUNDERSTORMS MONDAY AND TUESDAY. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR ALL THE MIDSOUTH.

A WIND ADVISORY HAS BEEN ISSUED FOR MONDAY FOR THE ENTIRE MIDSOUTH.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THIS AFTERNOON INTO TUESDAY.

KRM

In the hours before

Local storm report, Apr 27, 9:34 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
934 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     FLASH FLOOD      2 W POCAHONTAS          36.26N 91.00W
04/27/2014                   RANDOLPH           AR   TRAINED SPOTTER

            WATER OVER HIGHWAY 62 AND OTHER ROAD WEST OF POCAHONTAS

&&

TLSJR
Local storm report, Apr 27, 9:48 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
948 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     FLASH FLOOD      MAYNARD                 36.42N 90.90W
04/27/2014                   RANDOLPH           AR   PUBLIC

            SEVERAL STREETS IMPASSIBLE IN MAYNARD

&&

TLSJR
Local storm report, Apr 27, 11:28 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1128 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      IMBODEN                 36.20N 91.18W
04/27/2014                   LAWRENCE           AR   PUBLIC

            WATER OVER HWY 63 BETWEEN IMBODEN AND BLACK ROCK

&&

TLSJR
Local storm report, Apr 27, 11:33 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      7 NNE IMBODEN           36.30N 91.13W
04/27/2014                   RANDOLPH           AR   FIRE DEPT/RESCUE

            MANY ROADS ARE IMPASSABLE DUE TO FLASH FLOODING.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:55 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph35 min
Apr 27, 9:04 PM CDTFlash Flood WarningMEGLawrence, Randolph3 hr
Apr 27, 9:22 PM CDTTornado WarningMEGCraighead, Greene, Lawrence38 min
Apr 27, 9:28 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph47 min
Apr 27, 9:39 PM CDTTornado WarningMEGLawrence51 min
Apr 27, 9:47 PM CDTFlash Flood WarningMEGClay, Randolph3 hr
Apr 27, 10:01 PM CDTTornado WarningMEGClay, Greene44 min
Apr 27, 10:28 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph47 min
Apr 27, 11:06 PM CDTSevere Thunderstorm WarningMEGClay, Greene39 min
Apr 27, 11:09 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph51 min
Apr 27, 11:21 PM CDTFlash Flood WarningMEGClay4 hr
Apr 27, 11:32 PM CDTSevere Thunderstorm WarningMEGRandolph43 min
Apr 28, 12:14 AM CDTFlash Flood WarningMEGRandolph2 hr
Apr 28, 2:02 AM CDTTornado WarningMEGClay, Craighead, Greene, Mississippi43 min
Apr 28, 2:33 AM CDTFlash Flood WarningMEGClay, Craighead, Cross, Greene, Lawrence, Poinsett and 1 more6 hr
Apr 28, 2:36 AM CDTSevere Thunderstorm WarningMEGClay24 min
Apr 28, 2:49 AM CDTTornado WarningMEGMississippi41 min
Apr 28, 5:46 AM CDTSevere Thunderstorm WarningMEGLee, Phillips44 min
Apr 28, 6:22 AM CDTSevere Thunderstorm WarningMEGCrittenden38 min
Apr 28, 6:33 AM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi42 min
Apr 28, 7:31 AM CDTRiver Flood WarningMEGClay, Greene3 days
Apr 28, 8:59 AM CDTAreal Flood WarningMEGClay, Greene, Lawrence, Randolph4 hr
Apr 28, 3:43 AM CDTSevere Thunderstorm WarningMEGDunklin, Pemiscot47 min

Nearby

Tornado Warnings in Arkansas, 2014Tornado Warnings in Missouri, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.